Forking in simple unstable theories

Research output: Contribution to journalArticle

60 Citations (Scopus)

Abstract

In [9], Shelah introduced a class of first order theories, which he called simple, properly containing the class of stable theories. Here we prove for simple theories, (i) the equivalence of forking and dividing, (ii) the symmetry and transivity of forking.

Original languageEnglish
Pages (from-to)257-267
Number of pages11
JournalJournal of the London Mathematical Society
Volume57
Issue number2
DOIs
Publication statusPublished - 1998 Apr

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Forking in simple unstable theories'. Together they form a unique fingerprint.

  • Cite this